# SDR IXXA20240628045

- Difficulty date: June 24, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 92,349 hours, 24,580 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: UNKNOWN
- Condition: Dirty
- Location: R Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CREW REPORTED R2 WINDOW DIFFICULT TO CLOSE. R2 WINDOW SEAL CLEANED AND LUBRICATED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 56-11-02. OPERATIONAL CHECK GOOD.
